| Catalog Number |
368608 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E.1: initial reporter facility name: (b)(6).There were multiple 510k numbers reported to be involved.The information is as follows: g.4.Pma / 510(k)#: k982541.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that prior to blood draw using bd vacutainer® eclipse¿ blood collection needle, the needle and single use holder could not be secured, the customer attempted to turn it, but it continued to rotate and would not lock into place.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
Bd did not receive any samples or photos for investigation.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: separates.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description